# SDR DALA2023090607273

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.100 IN AT UPPER RADIUS OF THE FRAME TAB ON THE OVERWING FRAME AT STA Y=696.00 RH (REF CARD 5310-01436-04D). SUMMARY OF NRC 00326: OVERWING SECTION FRAME STA Y=696 RH WAS REPLACED PER CARD 5310-01436-03B. ASSOCIATED AA 5310-01436 ADDED FOR AC 9569. (LP #2954617)
